# SDR R61A201207120377

- Difficulty date: July 12, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 13,901 hours, 11,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17086654003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT WASTE BOX DOUBLER CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFT WASTE BOX DOUBLER IAW EMB 175 SRM 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
